The Generalized Fractional Calculus of Variations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Southeast Asian Bulletin of Mathematics Year : 2014

The Generalized Fractional Calculus of Variations


We review the recent generalized fractional calculus of variations. We consider variational problems containing generalized fractional integrals and derivatives and study them using indirect methods. In particular, we provide necessary optimality conditions of Euler-Lagrange type for the fundamental and isoperimetric problems, natural boundary conditions, and Noether type theorems.
Fichier principal
Vignette du fichier
1401.7291v1.pdf (250.63 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01122256 , version 1 (03-03-2015)



Tatiana Odzijewicz, Delfim F. M. Torres. The Generalized Fractional Calculus of Variations. Southeast Asian Bulletin of Mathematics, 2014, 38 (1), pp.93-117. ⟨hal-01122256⟩
47 View
632 Download



Gmail Facebook Twitter LinkedIn More